# SDR REXA2021111700978

- Difficulty date: October 10, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL 581-661+16 HAS CORROSION ON MULTIPLE SPOTS - REMOVED UNSERVICEABLE SEAT TRACKS, FABRICATED NEW SEAT TRACK, & INSTALLED NEWLY FABRICATED SEAT TRACK IAW CRJ 900 SRM 53-00-49-201-002-A01 & CRJ 900 AMM 53-00-49-000/400-801-A07. INSTALLED AND TIGHT-ENED SCREWS ON SEAT RAIL AT FS 597 AND FS 661 IAW CRJ 900 AND REMOVED ORANGE TAPE, AMM 53-0-49-400-801(CONFIG A07)
